# SDR UALA2011052302509

- Difficulty date: May 21, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 79,578 hours, 12,809 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING SLIDE EMERGENCY LIGHT L396 INOP.  REPAIRED WIRING AT LAMP ASSY PER WDM, OP CHECKS GOOD.
